# SDR UIEA2023060900630

- Difficulty date: June 10, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 109,482 hours, 17,361 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Filter
- Part number: AC9227F1740
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 1 FUEL FILTER REPLACEMENT AFTER POST OPS RUNS DUE TO FOAM REPLACEMENT.( ENG 1 FUEL FILTER REPLACEMENT AFTER POST OPS RUNS DUE TO FOAM REPLACEMENT, FUEL FILTER ELEMENT WAS REPLACED IAW AMM 73-11-02-404-008-H00 REV 139 DATE 22 APR 23. NO LEAKS FOUND. )
